Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 229, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 25, 2008, 2:41 AM CDT for Andrew County, Nodaway County, Missouri. It took effect at Jul 25, 2008, 3:55 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2008, 2:41 AM CDT (07:41 UTC)
- In effect from
- Jul 25, 2008, 3:55 AM CDT
- Expired
- Jul 25, 2008, 11:58 AM CDT
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Andrew County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Maryville (MYVM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 25, 12:42 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 25, 12:42 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1242 AM CDT FRI JUL 25 2008 ...UPDATED AVIATION DISCUSSION... .UPDATE... /550 PM CDT THU JUL 24 2008/ TORNADO WATCH 747 HAS BEEN ISSUED FOR THE WRN THIRD OF THE FORECAST AREA...AS SEVERAL MESOSCALE FEATURES HAVE COME TOGETHER TO PRODUCE THE POSSIBILITY OF ROTATING UPDRAFTS IN THE MOST ROBUST THUNDERSTORMS. FIRST...LOW LEVEL CIRCULATION VERY EVIDENT ACROSS NEBRASKA/KANSAS BORDER WITH OCCLUDED MESOSCALE BOUNDARY EXTENDING EAST OF THE MAIN LOW PRESSURE. SECOND...A VERY DISTINCT OUTFLOW BOUNDARY FROM EARLIER CONVECTION TO THE EAST HAS STALLED ALONG A LINE FROM SEDALIA-KANSAS CITY-NEMAHA CO KS...AND HAS FORMED THE QUASI-WARM FRONTAL WING OF THE MESOSCALE SYSTEM (I.E. 97/67 AT KTOP AND 86/73 AT KMCI). OBJECTIVE ANALYSIS INDICATES TWO AREAS OF MLCAPE MAXIMUM/CINH MINIMUM ACROSS CNTRL NEBRASKA/SRN SOUTH DAKOTA...WITH ANOTHER SIMILAR AREA ALONG AND SOUTH OF THE OUTFLOW BOUNDARY. VISIBLE SATELLITE LOOP ALSO SHOWS SHORT...MOIST INFLOW BANDS NEAR THE MESOSCALE TRIPLE POINT FEEDING INTO CONVECTIVE UPDRAFTS ALONG THE OUTFLOW BOUNDARY (NORTH AND NORTHWEST OF TOPEKA). SO FAR...ORGANIZED CONVECTIVE TOWERS HAVE DEVELOPED ON THE BOUNDARY...YET HAVE MOVED NORTH OF THE BOUNDARY AND DECAYED AS THEY ENCOUNTERED SIGNIFICANTLY LESS INSTABILITY AND LOW LEVEL CONVERGENCE. EXPECTING THE MOST EXTENSIVE DEVELOPMENT IN THE NEXT HOUR NEAR THE OCCLUSION POINT ALONG THE KANSAS/NEBRASKA BORDER WHERE CONVERGENCE AND INSTABILITY ARE MAXIMIZED...WITH SUPPORT OF LESS CINH AND BETTER DYNAMICAL LIFT. ALTHOUGH DEEP BULK SHEAR PARAMETERS REMAIN ONLY SLIGHTLY SUPPORTIVE FOR ORGANIZED WELL DEVELOPED UPDRAFTS...THE PRESENCE OF THE TIGHT MESOSCALE BOUNDARY...OWING TO STRONG BOUNDARY LAYER VORTICITY AND 0-1KM SHEAR...BRINGS AN ISOLATED TORNADO THREAT TO A HIGHER LEVEL. SUFFICIENTLY STEEP LOW LEVEL LAPSE RATES ALONG WITH 0-1KM SRH VALUES AROUND 200 M2/S2 MAY LEAD TO ENHANCED STRETCHING OF NARROW UPDRAFT COLUMNS...ESPECIALLY IN THE IMMEDIATE VICINITY OF THE JUXTAPOSITION OF THE UPDRAFT COLUMN AND OUTFLOW BOUNDARY (WHERE ENHANCED SFC VORTICITY WOULD LIKELY LEAD TO STORM SCALE MESOCYCLOGENESIS FIRST IN THE LOW LAYERS). CORFIDI VECTORS AND BOUNDARY ORIENTATION SUGGESTS STORM MOTION WOULD TRACK THE MOST POTENT STORMS DIRECTLY OVER THE KC METRO AREA THIS EVENING. 21 && .DISCUSSION... /430 PM CDT THU JUL 24 2008/ A COMPLEX WEATHER SCENARIO HAS BEEN LAID OUT ACROSS THE FORECAST AREA FOR TONIGHT. A RATHER EXPANSIVE AREA OF SHOWERS AND THUNDERSTORMS THAT PRODUCED HEAVY RAINFALL FROM SOUTHERN IOWA ACROSS NORTH CENTRAL MISSOURI TODAY...HAS FINALLY SHRUNK IN SIZE AND IS GRADUALLY PULLING AWAY TO THE SOUTHEAST INTO EASTERN MISSOURI. THIS AREA OF PRECIPITATION AND ASSOCIATED CLOUD COVER HAS KEPT TEMPERATURES DOWN. THIS HAS RESULTED IN A RATHER SHARP TEMPERATURE GRADIENT AND REINFORCED THE OUTFLOW/WARM FRONTAL BOUNDARY FROM NORTHEAST KANSAS...TO BETWEEN KMKC AND KIXD...AND INTO SOUTHWEST MISSOURI. THE AREA ALONG AND WEST OF THIS BOUNDARY WITHIN SOUTHEAST NEBRASKA...NORTHEAST KANSAS AND NORTHWEST MISSOURI WILL NEED TO BE WATCHED FOR THUNDERSTORM DEVELOPMENT...POTENTIALLY SEVERE THUNDERSTORMS OVER THE NEXT FEW HOURS. MODERATE TO STRONG INSTABILITY ALONG WITH ADEQUATE SHEAR MAY SUPPORT STRONG TO SEVERE THUNDERSTORMS INTO THE EARLY EVENING. LATER THIS EVENING...FORECAST MODELS CONTINUE TO PORTRAY AN AREA OF SHOWERS AND THUNDERSTORMS TO DEVELOP OVER SOUTHERN IOWA AND INTO NORTHERN MISSOURI. THIS ACTIVITY SHOULD BE SUPPORTED/ENHANCED BY THE NOCTURNAL LOW LEVEL JET OVERNIGHT. THE MAIN CONCERN WITH THIS ACTIVITY IS THE PLACEMENT...AND WHETHER THE MODELS MIGHT BE TOO FAR EAST SINCE THEY HAVE NOT HANDLED THE REINFORCED WARM FRONT WELL. SHORT RANGE MODELS CONTINUE TO WANT TO PIVOT THE WARM FRONT NORTH INTO NORTHERN MISSOURI...BUT NOT SURE IT WILL ACTUALLY MAKE IT THAT FAR. ANYWAY...THERE IS ONGOING FLOODING WITHIN NORTH CENTRAL MISSOURI FROM A WIDE SWATH OF TWO TO FOUR INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS FROM THE HEAVY RAIN SINCE THIS MORNING. ANY ADDITIONAL HEAVY RAIN THAT FALLS IN THIS AREA WILL BRING AN ADDITIONAL FLASH FLOOD THREAT...SO HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT INTO FRIDAY MORNING GENERALLY ALONG AND NORTHEAST OF A MARYVILLE TO MARSHALL LINE. PRECIPITATION CHANCES WILL CONTINUE INTO FRIDAY MORNING WITH ANY REMAINING ACTIVITY FROM OVERNIGHT. THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORM DEVELOPMENT FRIDAY AFTERNOON WITH ANY RESIDUAL BOUNDARIES THAT MIGHT BE LAID OUT FROM THE OVERNIGHT CONVECTION TONIGHT...AND WITH A SURFACE FRONT SAGGING SOUTH IN CONNECTION WITH THE SURFACE LOW OVER THE HIGH PLAINS. A MORE ORGANIZED AREA OF CONVECTION IS FORECAST TO DEVELOP SATURDAY NIGHT PARTIALLY IN RESPONSE TO A MORE DEFINED SHORTWAVE TROUGH. THE PLACEMENT OF THIS POTENTIAL MCS WILL HAVE TO BE PINNED DOWN IN FUTURE FORECASTS...BUT GENERALLY SHOULD BE OVER EASTERN NEBRASKA/IOWA AND HEAD SOUTHEAST. STOFLET MEDIUM RANGE (SUNDAY-FRIDAY) ONLY MINOR ADJUSTMENTS MADE TO THE MEDIUM RANGE FORECAST...AS CONSIDERABLE UNCERTAINTY REMAINS WITH FORECAST DETAILS HEADING INTO NEXT WEEK. GUIDANCE CONTINUES TO ADVERTISE MCS DROPPING SE ACROSS AT LEAST THE NORTHERN HALF OF THE CWA ON SUNDAY. GFS IS THE SOUTHERN OUTLIER ATTM...WITH ECMWF KEEPING UPR-LVL DISTURBANCE AND FRONT FURTHER NORTH INTO IOWA. FOR NOW WILL CONTINUE TO ADVERTISE LOW-CHC POPS FOR THE DAYTIME HOURS OF SUNDAY...AS SEVERAL GEFS MEMBERS AND THE SREF FOCUS HIGHEST PROBABILITIES ALONG THE SOUTHERN OPERATIONAL 00/06Z GFS SOLUTIONS. POPS MAY NEED TO BE TAILORED A BIT FURTHER NORTH IF ADDITIONAL GFS RUNS TREND FURTHER TOWARDS THE ECMWF. QUESTIONS THEN REMAIN AS TO HOW STRONG THE UPR TROUGH OVER THE GREAT LAKES WILL REMAIN INTO NEXT WEEK. A SLIGHTLY DEEPER SOLUTION THAN CURRENTLY FORECAST WOULD KEEP COOLER TEMPERATURES AND A CHANCE FOR RAIN ON BOTH MONDAY AND TUESDAY. HOWEVER...FEEL SOUTHERN RIDGE MAY HOLD FIRM AND ALLOW WARM FRONT TO LIFT NORTHWARD THROUGH THE AREA. FOR NOW HAVE KEPT TEMPS IN THE UPR 80S TO LOW 90S MONDAY AND TUESDAY BUT COULD SEE THESE READINGS INCREASE. PRECIP CHANCES REMAIN IN DOUBT AS WELL...WILL CONTINUE TO ADVERTISE SLIGHT CHC POPS HOWEVER IF WARM FRONT LIFTS NORTHWARD POPS MAY BE LOWERED WITH PRECIP FOCUSED FURTHER NORTH INTO IOWA. WHILE TO FAR OUT FOR REASONABLE CERTAINTY...WILL NEED TO KEEP AN EYE ON REMNANTS OF TROPICAL STORM DOLLY. ECMWF AND GFS HAVE BOTH GRASPED ONTO THE IDEA THAT A WEAKENED TROPICAL DISTURBANCE WILL WORK AROUND THE UPR-RIDGE...POSSIBLY AFFECTING THE CENTRAL CONUS MIDDLE TO END OF THE WORKWEEK. EXPECTING RATHER POOR RESOLUTION TO CONTINUE WITH THIS FEATURE FOR THE NEXT SEVERAL DAYS. 31 && .AVIATION... FOR THE 06Z TAFS...SCATTERED THUNDERSTORMS CONTINUE TO MOVE SOUTH SOUTHEAST ALONG A BOUNDARY LEFT ACROSS THE KANSAS MISSOURI BORDER BY CONVECTION FROM EARLIER IN THE EVENING. RADAR TRENDS INDICATE THAT THESE STORMS ARE STRUGGLING TO EXIST IN THE CURRENT ENVIRONMENT ACROSS THE BI-STATE AREA. GIVEN THE STORMS CURRENT TRAJECTORY...AND THE RADAR TRENDS...HAVE OPTED TO ONLY GO WITH VCTS IN THE TERMINALS THROUGH 15Z THIS MORNING. ADDED IN A WIND SHIFT AND CB CLOUD GROUP FOR THE AFTERNOON HOURS AS THE NAM-WRF MODEL WANTS TO SHOVE A FRONT SOUTH THROUGH THE TERMINALS ALONG WITH A LINE OF CONVECTION. HOWEVER...GIVEN THE NEBULAS NATURE OF THIS WEATHER PATTERN THE FRONTAL PASSAGE AND ASSOCIATED CONVECTION ARE FAR FROM A SURE THING. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH UNTIL 9 AM FRIDAY FOR MOZ002-MOZ003-MOZ004- MOZ005-MOZ006-MOZ007-MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ023- MOZ024-MOZ025-MOZ031-MOZ032-MOZ033-MOZ039-MOZ040. KS...NONE.
Hazardous weather outlook, Jul 24, 5:54 PM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 PM CDT THU JUL 24 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 554 PM CDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP INTO THE EVENING HOURS OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI...AND MOVE ACROSS PORTIONS OF EAST CENTRAL KANSAS AND WESTERN MISSOURI. STRONG INSTABILITY AND MODERATE SHEAR EXISTS IN THE VICINITY OF A SHARP WARM FRONT THAT HAS SET UP FROM NORTHEAST KANSAS...ACROSS THE KANSAS CITY METRO...AND INTO WEST CENTRAL MISSOURI. SEVERE STORMS WILL BE POSSIBLE THIS EVENING MAINLY ACROSS FAR EASTERN KANSAS AND NORTHWEST THROUGH WEST CENTRAL MISSOURI. THE MAIN THREATS WITH ANY STORM THAT MIGHT DEVELOP WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS THE POTENTIAL FOR ISOLATED TORNADOES CLOSER TO THE FRONTAL BOUNDARY...MAINLY SOUTHWEST OF A ST JOSEPH TO SEDALIA LINE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT ACROSS PORTIONS OF SOUTHERN NEBRASKA AND NORTHERN MISSOURI. THIS ACTIVITY IS THEN EXPECTED TO MOVE SOUTHEASTWARD ACROSS PORTIONS OF THE OUTLOOK AREA OVERNIGHT. THE STORMS COULD POSE AN ADDITIONAL HEAVY RAIN AND SUBSEQUENT FLOOD THREAT IF THEY TRACK ACROSS ALREADY SATURATED GROUND WITHIN NORTH CENTRAL MISSOURI. THERE IS ALSO THE THREAT OF DAMAGING WINDS AND LARGE HAIL WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON AND FRIDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL RETURN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...MAINLY WEST OF A MARYVILLE...TO GALLATIN...TO CLINTON LINE. STOFLET
In the hours before
Local storm report, Jul 24, 11:13 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1113 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM FLASH FLOOD 3 SE MILLARD 40.08N 92.51W
07/24/2008 ADAIR MO TRAINED SPOTTER
HWY 63 BETWEEN LA PLATA AND THE KIRKSVILLE REGIONAL
AIRPORT IS FLOODED WITH WATER ABOUT ONE FOOT DEEP OVER
THE HIGHWAY.
&&
MRDLocal storm report, Jul 24, 11:28 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1128 PM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD LA PLATA 40.03N 92.49W
07/24/2008 MACON MO TRAINED SPOTTER
NUMEROUS CITY STREETS FLOODED BY 4-6 INCHES OF WATER. ONE
HOUSE HAD WATER FLOWING INTO IT. HOURLY RAINFALL TOTAL OF
2 INCHES...WITH DAILY TOTAL AT 4.75 INCHES.
&&
21Special weather statement, Jul 25, 12:05 AM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1205 AM CDT FRI JUL 25 2008 MOZ025-033-250530- MACON-RANDOLPH- 1205 AM CDT FRI JUL 25 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN RANDOLPH AND SOUTHWESTERN MACON COUNTIES UNTIL 1230 AM CDT... AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALLAO...OR 10 MILES WEST OF MACON... MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... CAIRO AND 9 MILES NORTH OF HUNTSVILLE BY 1230 AM CDT. THE TOWNS OF THOMAS HILL RES...EXCELLO AND JACKSONVILLE ARE ALSO IN THE PATH OF THIS STORM. 21
Local storm report, Jul 25, 1:33 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 7 NE UNIONVILLE 40.55N 92.91W
07/25/2008 PUTNAM MO LAW ENFORCEMENT
STATE ROUTE 129 CLOSED AT SHOAL CREEK
&&
21Local storm report, Jul 25, 2:17 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 4 ENE UNIONVILLE 40.50N 92.93W
07/25/2008 PUTNAM MO LAW ENFORCEMENT
STATE ROUTE Y CLOSED AT BLACKBIRD CREEK
&&
21Local storm report, Jul 25, 2:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 AM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD KIRKSVILLE 40.20N 92.58W
07/25/2008 ADAIR MO LAW ENFORCEMENT
2-3 FEET OF WATER COVER APPROXIMETELY 30 ROADS THROUGHOUT
THE CITY. MANY ROADS LEADING INTO THE CITY REMAIN
IMPASSIBLE. 10-15 WATER RESCUES PERFORMED ALREADY.
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:56 PM CDT | Flash Flood Warning | EAX | Adair, Putnam | 6 hr |
| Jul 24, 10:38 PM CDT | Flash Flood Warning | EAX | Macon | 11 hr |
| Jul 24, 10:46 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 59 hr |
| Jul 24, 10:56 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Sullivan | 6 hr |
| Jul 24, 11:21 PM CDT | Areal Flood Advisory | EAX | Macon, Randolph | 6 hr |
| Jul 24, 11:33 PM CDT | Flash Flood Warning | EAX | Adair, Sullivan | 10 hr |
| Jul 25, 12:11 AM CDT | Flash Flood Warning | EAX | Macon, Randolph | 6 hr |
| Jul 25, 3:57 AM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler | 6 hr |
| Jul 25, 5:55 AM CDT | Flash Flood Warning | EAX | Macon, Randolph | 4 hr |
| Jul 25, 7:36 AM CDT | River Flood Warning | EAX | Howard | 20 hr |
| Jul 25, 9:43 AM CDT | Flash Flood Warning | EAX | Adair, Macon, Putnam, Randolph, Schuyler, Sullivan | 6 hr |
| Jul 25, 2:53 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 8 days |
| Jul 25, 2:53 PM CDT | River Flood Warning | EAX | Buchanan | 67 hr |
| Jul 25, 3:17 PM CDT | Areal Flood Warning | EAX | Adair, Chariton, Daviess, Gentry, Grundy, Harrison and 8 more | 24 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.